Alert archive / Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 123, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Jul 30, 2016, 3:26 PM EDT for City of Chesapeake, City of Virginia Beach, Virginia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2016, 3:26 PM EDT (19:26 UTC)
- Expired
- Jul 30, 2016, 4:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
The radar
The Norfolk radar (KAKQ), 81 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2210 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:52 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 30, 2:52 PM EDT, 34 minutes before
Area Forecast Discussion National Weather Service Wakefield VA 252 PM EDT SAT JUL 30 2016 .SYNOPSIS... A weak frontal boundary will linger over the Mid-Atlantic region this weekend. Meanwhile, a trough of low pressure will become centered across the eastern states this weekend through early next week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Minor changes made for the afternoon and early evening to account for Radar/Sat trends. HRRR/NCAR WRF ensembles handling current convection well, and have leaned in its direction for the afternoon. Shower activity which fired along piedmont trough continues across metro Richmond. This activity is in association with main shortwave sliding off to our north. Expect showers/storms to become focused farther south across South Central and SE VA/NC Coastal plain counties for the afternoon, in association with yet another weak perturbation sliding across the E TN Valley at midday. PW values per GEFS/SREF reach +2 st dev through the afternoon, so any showers/tstms will continue to have the potential to produce moderate to heavy rain, although the forcing is not such to support sustained high rain rates. NAM/GFS generally depict 1200-2000 J/kg of 0-1km MLCAPE this afternoon along with 25-30kt of 0-6km bulk shear on the srn flank of stronger westerlies to the n of the local area. As a result, a few loosely organized tstms are possible, which could produce localized strong wind gusts (wet microbursts). However, mid-level lapse rates less than 6C/km will be a limiting factor. Temperatures early this morning range from the low to mid 70s. Temperatures should rise quickly into the 80s this morning under a partly to mostly sunny sky, before cu rapidly develop late morning into the afternoon. Highs will generally be in the mid/upper 80s with near 90 se. Lingering sct showers/tstms gradually lift ne this evening toward the Ern Shore, then slide offshore overnight. Otherwise, partly to mostly cloudy and humid with lows in the 70s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/... The Midwest trough will slide into the region Sunday into Monday and take up residence over the eastern Conus. Mainly diurnally driven showers/tstms are possible Sunday with PoPs in the 30-50% range. With the trough in place will also see temps remain close to normal. Highs Sunday range from the mid/upr 80s north to the low 90s south. The upper trough sharpens even further across the East Coast Sunday night into Monday as a more substantial shortwave trough tracks across the area helping to push cold front through the region by midday Monday. Pcpn chances Monday will be highest over se VA/ne NC, so chc pops (30%) will continue there, with slight chc (20%) elsewhere. Highs again generally range from the upr 80s to low 90s after morning lows in the 70s. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A cold front stalls off the Mid Atlantic coast into the Carolinas Mon night through mid week...gradually washing out as sfc high pressure builds into the NE CONUS from the Great Lakes Region during the second half of the week. This will keep a chance for thunderstorms in the forecast through Tue night...with only a slight chance for storms across far s-sw counties Wed/Thu closer to the remnant boundary. With sfc high pressure building into New England early in the week and then settling over the NE CONUS during the second half of the week...expect temperatures to be more seasonal with highs generally in the mid-upper 80s and cooler dewpoints in the upper 60s to lower 70s...effectively squashing heat indices and limiting them to the lower 90 degree range. Onshore winds also develop by Tue aftn and are expected to persist through the rest of the week...thus enhancing any drying and cooling effects to temps, dewpoints, and overall precip chances. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Various surface troughs and boundaries will affect the Mid Atlantic States through Sunday. A cold front moves through from the north on Monday. As of 18z...Widespread showers and thunderstorms were developing in and around the TAF sites. This will continue into the evening. Otherwise some MVFR fog is possible Sunday morning. Similar convection can be expected Sunday afternoon. Winds will be light and mainly from the southeast outside of thunderstorms becoming mainly south and southwest on Sunday OUTLOOK...Scattered thunderstorms can be expected Monday. Mainly dry weather is forecast Tuesday through Thursday. No significant IFR is expected outside of thunderstorms. && .MARINE... No headlines in the short term today thru Sun ngt. Winds were NE- SE arnd 5 kt or less early this morning ovr the waters, and will become SE 5 to 10 kt during today, as a warm front approaches and moves into the region. Winds will then become S then SW later tngt into Sun morning, as the warm front pushes off the coast. A cold front will then drop acrs the waters and off the coast Mon into Tue morning. High pressure returns to the waters on Wed. Seas will average 2-3 ft thru the period with 1-2 ft waves in the Bay. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...AJZ/JDM NEAR TERM...AJZ/MAM SHORT TERM...AJZ/JDM LONG TERM...BMD AVIATION...LSA MARINE...TMG
Hazardous weather outlook, Jul 30, 4:12 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 412 AM EDT SAT JUL 30 2016 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-310815- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON-HERTFORD-GATES-PASQUOTANK-CAMDEN-WESTERN CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-EASTERN CURRITUCK-FLUVANNA-PRINCE EDWARD- CUMBERLAND-GOOCHLAND-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA- POWHATAN-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK- DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX- MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON- ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- ACCOMACK-WESTERN LOUISA-EASTERN LOUISA-WESTERN HANOVER- EASTERN HANOVER-WESTERN CHESTERFIELD- EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)- WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO- WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN- EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-YORK-NEWPORT NEWS- HAMPTON/POQUOSON- 412 AM EDT SAT JUL 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND...NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...EASTERN VIRGINIA...NORTH CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 30, 2:43 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
243 PM EDT SAT JUL 30 2016
VAZ060-061-067>069-301945-
PRINCE EDWARD-AMELIA-NOTTOWAY-POWHATAN-CUMBERLAND-
243 PM EDT SAT JUL 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
NOTTOWAY...AMELIA...SOUTHWESTERN POWHATAN...SOUTHEASTERN PRINCE
EDWARD AND SOUTHEASTERN CUMBERLAND COUNTIES...
AT 240 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM TOBACCOVILLE TO NEAR ABILENE. MOVEMENT
WAS NORTHEAST AT 20 MPH.
WIND GUSTS IN EXCESS OF 30 MPH...FREQUENT LIGHTNING AND VERY HEAVY
RAIN ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
TOBACCOVILLE...SUNNYSIDE AND MORVEN AROUND 245 PM EDT.
BALLSVILLE AROUND 250 PM EDT.
FARMVILLE AND LONGWOOD UNIVERSITY AROUND 310 PM EDT.
RICE AROUND 325 PM EDT.
JETERSVILLE AROUND 345 PM EDT.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THESE STORMS.
BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY
RAIN COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR
FLOODING OF DITCHES AND POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3754 7810 3745 7781 3742 7785 3742 7788
3740 7787 3710 7819 3710 7823 3712 7824
3711 7827 3715 7858
TIME...MOT...LOC 1840Z 236DEG 17KT 3748 7811 3719 7852
JFOSTERSpecial weather statement, Jul 30, 2:43 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
243 PM EDT SAT JUL 30 2016
VAZ087-088-092-093-096-301915-
SUFFOLK-SUSSEX-ISLE OF WIGHT-GREENSVILLE-SOUTHAMPTON-
243 PM EDT SAT JUL 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
GREENSVILLE...SOUTHWESTERN ISLE OF WIGHT...SOUTHAMPTON...AND
SOUTHEASTERN SUSSEX COUNTIES...THE CITY OF FRANKLIN AND THE CITY OF
SUFFOLK...
AT 242 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR IVOR TO CLARESVILLE. MOVEMENT WAS
SOUTHEAST AT 35 MPH.
WIND GUSTS IN EXCESS OF 30 MPH, TORRENTIAL DOWNPOURS AND FREQUENT
LIGHTNING ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
IVOR AND ZUNI AROUND 245 PM EDT.
WINDSOR AND CARRSVILLE AROUND 250 PM EDT.
BOYKINS AROUND 255 PM EDT.
DOWNTOWN SUFFOLK...NEWSOMS AND KINGS FORK AROUND 300 PM EDT.
DRIVER AROUND 305 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SUFFOLK AIRPORT...
LANES CORNER...GRIZZARD...INDIKA...LEES
MILL...BRANCHVILLE...SHILOH... COLLOSSE...BOAZ AND SLATES CORNER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3655 7775 3696 7709 3684 7655 3684 7656
3683 7657 3682 7655 3683 7655 3683 7654
3684 7653 3683 7649 3656 7654
TIME...MOT...LOC 1842Z 293DEG 51KT 3685 7689 3663 7743
44Special weather statement, Jul 30, 2:45 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
245 PM EDT SAT JUL 30 2016
VAZ084-086-301915-
MATHEWS-GLOUCESTER-
245 PM EDT SAT JUL 30 2016
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT GLOUCESTER AND MATHEWS
COUNTIES...
AT 244 PM EDT...A THUNDERSTORM WITH HEAVY RAIN WAS LOCATED OVER
GLOUCESTER COURTHOUSE...MOVING EAST AT 35 MPH.
RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
MOBJACK AND ACHILLES AROUND 255 PM EDT.
MATHEWS AROUND 300 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RUFF...WHITE MARSH...
PORT HAYWOOD...BELROI...DIGGS...MOON...ADNER...ORDINARY...BEULAH AND
PINERO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3729 7631 3731 7634 3726 7634 3731 7663
3736 7666 3737 7665 3738 7666 3751 7664
3746 7626
TIME...MOT...LOC 1844Z 285DEG 42KT 3738 7654
44Special weather statement, Jul 30, 2:51 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 251 PM EDT SAT JUL 30 2016 VAZ066-067-079-080-301930- BRUNSWICK-NOTTOWAY-LUNENBURG-DINWIDDIE- 251 PM EDT SAT JUL 30 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LUNENBURG... NORTHWESTERN BRUNSWICK...SOUTHERN NOTTOWAY AND WEST CENTRAL DINWIDDIE COUNTIES... AT 250 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER KENBRIDGE... MOVING EAST AT 20 MPH. WIND GUSTS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLACKSTONE...VICTORIA...KENBRIDGE...WILSONS...DUNDAS... FORT PICKETT...BARROWS STORE...WELLVILLE...BLACKSTONE AIRPORT... HEBRON...ORDSBURG...LAFOON CORNER...DOMINY CORNER...MURDOCKS... ORAL OAKS...THE FALLS...RUBERMOUNT...DARVILLS...IRBY AND RAWLINGS. MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THIS STORM. BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY RAIN COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR FLOODING OF DITCHES AND POOR DRAINAGE AREAS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3690 7823 3708 7825 3716 7780 3689 7776 TIME...MOT...LOC 1850Z 263DEG 16KT 3700 7815 JFOSTER
Special weather statement, Jul 30, 3:06 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 306 PM EDT SAT JUL 30 2016 NCZ016-017-VAZ097-098-301930- WESTERN CURRITUCK-CAMDEN-VIRGINIA BEACH-CHESAPEAKE- 306 PM EDT SAT JUL 30 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAMDEN...AND NORTHWESTERN CURRITUCK COUNTIES...THE SOUTHEASTERN CITY OF CHESAPEAKE AND THE SOUTH CENTRAL CITY OF VIRGINIA BEACH... AT 306 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MOYOCK...OR NEAR SOUTH MILLS...MOVING NORTHEAST AT 25 MPH. RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHESAPEAKE...NORTHWEST...MOYOCK...SHARON...LILLY...SNOWDEN...TAR CORNER... HICKORY...MUNDEN AND PIERCEVILLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3640 7615 3645 7633 3669 7624 3659 7595 TIME...MOT...LOC 1906Z 205DEG 24KT 3649 7622 05
Special weather statement, Jul 30, 3:16 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
316 PM EDT SAT JUL 30 2016
NCZ012>016-030>032-VAZ092-093-096-302000-
NORTHAMPTON-BERTIE-CHOWAN-PERQUIMANS-CAMDEN-HERTFORD-PASQUOTANK-
GATES-SOUTHAMPTON-SUFFOLK-ISLE OF WIGHT-
316 PM EDT SAT JUL 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHOWAN...SOUTHWESTERN
PASQUOTANK...PERQUIMANS...GATES...BERTIE...EASTERN NORTHAMPTON...
NORTHWESTERN CAMDEN...HERTFORD...SOUTHWESTERN ISLE OF WIGHT...AND
SOUTHAMPTON COUNTIES...THE CITY OF FRANKLIN AND THE CITY OF
SUFFOLK...
AT 315 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF COURTLAND TO
POWELLSVILLE TO 6 MILES SOUTHWEST OF CAPE COLONY. MOVEMENT WAS EAST
AT 35 MPH.
WIND GUSTS IN EXCESS OF 30 MPH, TORRENTIAL DOWNPOURS AND FREQUENT
LIGHTNING ARE POSSIBLE WITH THESE STORMS.
RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR... HARRELLSVILLE AND CAPE COLONY AROUND
320 PM EDT. FRANKLIN...COLERAIN AND ROCKYHOCK AROUND 325 PM EDT.
RYLAND...VALHALLA AND TYNER AROUND 330 PM EDT.
WINDSOR...HOLLAND...CARRSVILLE AND BELVIDERE AROUND 335 PM EDT.
HERTFORD...WINFALL...BURGESS...SNUG HARBOR AND WHALEYVILLE AROUND
340 PM EDT. DOWNTOWN SUFFOLK...KINGS FORK AND CHAPANOKE AROUND
345 PM EDT. NIXONTON AROUND 350 PM EDT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3588 7703 3594 7704 3594 7713 3622 7722
3679 7727 3684 7715 3686 7662 3665 7648
3655 7649 3655 7641 3613 7613 3610 7621
3608 7641 3601 7651 3601 7658 3606 7661
3601 7669 3594 7672 3587 7704
TIME...MOT...LOC 1915Z 279DEG 57KT 3676 7718 3623 7692 3597 7668
44The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 11:36 AM EDT | Special Weather Statement | AKQ | Amelia, Dinwiddie, Nottoway | 39 min |
| Jul 30, 12:09 PM EDT | Special Weather Statement | AKQ | Henrico | 51 min |
| Jul 30, 12:28 PM EDT | Special Weather Statement | AKQ | Dinwiddie, Sussex | 47 min |
| Jul 30, 12:54 PM EDT | Special Weather Statement | AKQ | Sussex | 51 min |
| Jul 30, 1:02 PM EDT | Special Weather Statement | AKQ | Charles City, King and Queen, King William, New Kent | 43 min |
| Jul 30, 1:35 PM EDT | Special Weather Statement | AKQ | Isle of Wight | 40 min |
| Jul 30, 1:45 PM EDT | Special Weather Statement | AKQ | Sussex | 45 min |
| Jul 30, 1:58 PM EDT | Special Weather Statement | AKQ | Prince Edward | 47 min |
| Jul 30, 2:00 PM EDT | Special Marine Warning | AKQ | 45 min | |
| Jul 30, 2:10 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Surry, City of Chesapeake, City of Hampton, City of Newport News, City of Norfolk and 1 more | 50 min |
| Jul 30, 2:15 PM EDT | Special Marine Warning | AKQ | 45 min | |
| Jul 30, 2:43 PM EDT | Special Weather Statement | AKQ | Southampton, City of Franklin, City of Suffolk | 32 min |
| Jul 30, 2:45 PM EDT | Special Weather Statement | AKQ | Gloucester | 30 min |
| Jul 30, 2:51 PM EDT | Special Weather Statement | AKQ | Nottoway | 39 min |
| Jul 30, 3:03 PM EDT | Areal Flood Advisory | AKQ | York, City of Chesapeake, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson and 3 more | 3 hr |
| Jul 30, 3:06 PM EDT | Special Weather Statement | AKQ | City of Chesapeake | 24 min |
| Jul 30, 3:16 PM EDT | Special Weather Statement | AKQ | Southampton, City of Franklin, City of Suffolk | 44 min |
| Jul 30, 3:32 PM EDT | Special Marine Warning | AKQ | 43 min | |
| Jul 30, 3:42 PM EDT | Special Weather Statement | AKQ | Brunswick | 33 min |
| Jul 30, 3:58 PM EDT | Areal Flood Advisory | AKQ | City of Chesapeake, City of Virginia Beach | 2 hr |
| Jul 30, 4:02 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Portsmouth, City of Suffolk | 43 min |
| Jul 30, 4:06 PM EDT | Special Weather Statement | AKQ | Brunswick, Dinwiddie, Greensville, Southampton, Sussex, City of Emporia and 1 more | 39 min |
| Jul 30, 4:31 PM EDT | Special Weather Statement | AKQ | Fluvanna | 44 min |
| Jul 30, 4:42 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Suffolk | 2 hr |
| Jul 30, 4:49 PM EDT | Special Weather Statement | AKQ | Brunswick, Dinwiddie, Greensville, Southampton, Sussex, City of Emporia and 2 more | 41 min |
| Jul 30, 5:12 PM EDT | Special Weather Statement | AKQ | Cumberland, Fluvanna, Louisa | 48 min |
| Jul 30, 5:41 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 34 min |
| Jul 30, 5:56 PM EDT | Special Weather Statement | AKQ | Cumberland, Goochland | 49 min |
| Jul 30, 6:21 PM EDT | Special Weather Statement | AKQ | Brunswick | 54 min |
| Jul 30, 6:37 PM EDT | Severe Thunderstorm Warning | AKQ | Brunswick, Mecklenburg | 38 min |
| Jul 30, 6:43 PM EDT | Special Weather Statement | AKQ | Cumberland, Powhatan | 32 min |
| Jul 30, 7:26 PM EDT | Special Weather Statement | AKQ | Amelia | 49 min |
| Jul 30, 7:54 PM EDT | Special Weather Statement | AKQ | Fluvanna, Louisa | 51 min |
| Jul 30, 1:10 PM EDT | Special Weather Statement | AKQ | Chowan, Perquimans | 50 min |
| Jul 30, 2:36 PM EDT | Special Weather Statement | AKQ | Bertie | 39 min |
| Jul 30, 2:38 PM EDT | Special Weather Statement | AKQ | Camden, Currituck, Pasquotank, Perquimans | 52 min |
| Jul 30, 5:06 PM EDT | Special Weather Statement | AKQ | Currituck | 24 min |
| Jul 30, 5:24 PM EDT | Special Weather Statement | AKQ | Bertie, Hertford | 51 min |
| Jul 30, 6:22 PM EDT | Special Weather Statement | AKQ | Bertie, Camden, Chowan, Pasquotank, Perquimans | 38 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.